# SDR SWAA2013120923130

- Difficulty date: October 11, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER DOOR SILL FRAME WEB CORRODED BETWEEN STATION 375 TO STATION 381.  R & R PAN IAW SRM.
